# SDR BAQA088980

- Difficulty date: November 12, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N90LF
- Make and model: Beech C90
- Aircraft serial: LJ852
- Aircraft time: 10,004 hours
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 508202085
- Part serial: PAA121301D
- Condition: Failed
- Location: Nlg
- Part time: 737 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG ACTUATOR FAILED END PLAY INSPECTION.  REPLACED WITH SERVICEABLE UNIT. 12/10/03
